# SDR 0200576623

- Difficulty date: March 3, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 86,898 hours, 14,546 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Terminal
- Condition: Broken
- Location: Galley Door 2
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, A BURNING SMELL EMITTED FROM GALLEY DOOR 2. PULLED CIRCUIT BREAKERS FOR AFT COFFEEMAKER AND HOT PLATE AND SMELL DISSIPATED. AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.    REPLACED COFFEEMAKER AND HOT PLATE GROUND WIRE TERMINAL. OPERATIONAL CHECK GOOD.
